# SDR SWAA2025092416758

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 23,605 hours, 12,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SAFETY STRAP NOT INSTALLED CORRECTLY.  REMOVED R1 ASSIST HANDLE,  REPOSITIONED SAFETY STRAP ON UPPER PART OF HANDLE, AND REINSTALLED IAW CMM 25-31-67.
